# SDR UIEA2018082801814

- Difficulty date: August 28, 2018
- Submitted: August 28, 2018
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 103,015 hours, 19,813 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Motor
- Part number: 20224785
- Part serial: 333685
- Condition: Faulty
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED CABIN ALTITUDE WARNING AT FL390. FOLLOWED QRH ABLE TO MAINTAIN CABIN ALTITUDE IN MANUAL MODE ONLY. AFTER TROUBLESHOOTING FOUND NR 1 AC MOTOR FAULTY. REMOVED AND REPLACED AC MOTOR OPS CHECK GOOD IAW AMM 21-31-05.
